You can copy/paste HTML codes anywhere you like, for example in homepage, or even other sites

XML Multipliers of pg-Bessel sequences in Banach spaces
M. R. Abdollahpour , A. Najati, P. Gavruta
Abstract -   Full Text (PDF)
XML Characteristics of Common Neighborhood Graph under Graph Operations and on Cayley Graphs
Sh. Sedghi, D.-W. Lee , N. Shobe
Abstract -   Full Text (PDF)
XML On the Hyponormal Property of Operators
S. M. S. Nabavi Sales
Abstract -   Full Text (PDF)
XML Approximate Solution of Linear Volterra-Fredholm Integral Equations and Systems of Volterra-Fredholm Integral Equations Using Taylor Expansion Method
M. Didgar , A.R. Vahidi
Abstract -   Full Text (PDF)
XML On Subclasses of Analytic and m-Fold Symmetric Bi-Univalent Functions
A K. Wanas , A. H. Majeed
Abstract -   Full Text (PDF)
XML Lommel Matrix Functions
A. Shehata
Abstract -   Full Text (PDF)
XML Uniform Number of a Graph
A. Kumar , E. Mohankumar
Abstract -   Full Text (PDF)
XML Roman k-Tuple Domination in Graphs
A. P. Kazemi
Abstract -   Full Text (PDF)
XML A Note on Belief Structures and S-approximation Spaces
A. Shakiba , A. Kafshdar Goharshady, M. R. Hooshmandasl, M. Alambardar Meybodi
Abstract -   Full Text (PDF)
XML Stability and Bifurcation of an SIS Epidemic Model with Saturated Incidence Rate and Treatment Function
R. kamel Naji , A. Adnan Thirthar
Abstract -   Full Text (PDF)
XML Existence and Iterative Approximations of Solution for Generalized Yosida Approximation Operator
M. Akram
Abstract -   Full Text (PDF)
XML The Numerical Solution of Some Optimal Control Systems with Constant and Pantograph Delays via Bernstein Polynomials
N. Ghaderi , M. H. Farahi
Abstract -   Full Text (PDF)
XML Sharply $(n-2)$-transitive Sets of Permutations
M. N. Iradmusa
Abstract -   Full Text (PDF)
XML Some Properties of Vector-valued Lipschitz Algebras
M. Azizi, E. Biyabani , A. Rejali
Abstract -   Full Text (PDF)
XML ABSTRACTS IN PERSIAN Vol.15, No.2
The Name of Authors in this Volume
Abstract -   Full Text (PDF)
Back to Original Issue


© 2021 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb